Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On stability of endomorphisms

Author: Hiroshi Ikeda
Journal: Proc. Amer. Math. Soc. 104 (1988), 1287-1290
MSC: Primary 58F10
MathSciNet review: 941323
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove a generalization of R. Mañé's theorem. R. Mañé proved that $ {C^r}$ absolutely stable endomorphisms satisfy Axiom A. We prove that if an endomorphism $ f$ is both $ {C^r}$ structurally and infinitesimally stable, then $ f$ satisfies Axiom A.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F10

Retrieve articles in all journals with MSC: 58F10

Additional Information

PII: S 0002-9939(1988)0941323-1
Keywords: Infinitesimal stability, Axiom A, prehyperbolic set, $ \bar P$-stability
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia